# SDR AWXA200601713

- Difficulty date: October 8, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 48,295 hours, 34,106 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 774 S25l
- Part time: 48,295 hours, 34,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-MAJOR REPAIR-4DAY CHECK-NR 4057771, LT FUSELAGE AFT OF WTB 8 IN. AFT OF PREVIOUS CRACK HAS ANOTHER CRACK AT STA 782 STR. 25L AT LAP JOINT. REPAIRED LT FUSELAGE AFT OF WTB AT LWR LAP SEAM STA 782 STR.25L IN REF TO SRM53-00-01 2R FIG201.  SEE AWXA200601712 FOR ORIGINAL CRACK ON FUSELAGE SKIN.
